MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SYNFIX EVOL TRIAL IMPLANT HOLDER; TEMPLATE

OBERDORF SYNTHES PRODUKTIONS GMBH SYNFIX EVOL TRIAL IMPLANT HOLDER; TEMPLATE
Catalog Number 03.835.100
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2019, at the end of the case, i was packing up the set and the synfix evolution trial m 13.5 10 degree would not come off the trial implant holder.When i was trying to disengage the trial the evolution spindle that goes down the trial implant holder to engage the trail would unwind to disengage the knob.However, the long shaft was stuck at the threader portion of the spindle.The implant trial is stuck onto the implant holder (2 pieces instrument) in simpler terms.No patient consequence.This complaint involves two (2) devices.This is 1 of 2 for report (b)(4).

Brand Name
SYNFIX EVOL TRIAL IMPLANT HOLDER
Common Device Name
TEMPLATE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9437314
Report Number8030965-2019-70911
Device Sequence Number3623066
Product Code HWT
UDI-Device Identifier07611819682719
UDI-Public(01)07611819682719
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.835.100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/09/2019
Patient Sequence Number1